# SDR UALA2011062203078

- Difficulty date: June 22, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 42,911 hours, 16,954 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT-FUSELAGEDAMAGE.  FAIRINGS 198BB & 198GB DAMAGED ALONG WITH THREE INNER SUPPORT RIBS.
